# SDR SIMA20170115004

- Difficulty date: January 15, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 29,173 hours, 24,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Rtaileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PCA FITTING HAT BUSHING HOLES ELONGATED. REMOVED AND REPLACED RT AILERON PCA FITTING IAW EO-EM-27MR-112.
